[Rhabdomyolysis after administration of diclofenac].

@article{Knobloch2005RhabdomyolysisAA,
  title={[Rhabdomyolysis after administration of diclofenac].},
  author={Karsten Knobloch and Dagmar Rossner and Tobias Goessling and Artur Lichtenberg and Monica Richter and Christian Krettek},
  journal={Der Unfallchirurg},
  year={2005},
  volume={108 5},
  pages={
          415-7
        }
}
Rhabdomyolysis may develop after various traumatic and nontraumatic circumstances. The use of lipid-lowering statins as well as the abuse of stimulants such as methylendioxymethamphetamine (ecstasy) can lead to fatal rhabdomyolysis with acute renal failure. We describe a case of diclofenac-induced rhabdomyolysis after a cumulative dose of 200 mg per os with consecutive critical increase of the creatine kinase and myoglobin. Prescription of diclofenac should therefore be done with caution. In… CONTINUE READING

Similar Papers

Loading similar papers…